MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER MUSCULAR VSD OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER MUSCULAR VSD OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Catalog Number 9-VSD-MUSC-014
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 27mm navitor valve was implanted.There was no difficulty during or after valve implantation.On (b)(6) 2024, the patient had a membranous septum rupture and returned for treatment.It was believed that the cause of the ventricular membranous septum rupture was due to the annulus stent of the valve.During the ventricular septal defect closure, an arterio-venous loop was performed, and a 14mm amplatzer muscular vsd occluder was placed.The 14mm device was too small, and a large tricuspid leak appeared.The tricuspid leak was believed to be possibly due to a break in the chordae following the realization of the av loop.The 14mm device was removed, and the tricuspid regurgitation resolved.The procedure was completed with the placement of a 18mm amplatzer muscular vsd occluder using a 9f amplatzer trevisio intravascular delivery system (atv) for a satisfactory result.
 
Additional Manufacturer Narrative
An event of tricuspid leak was reported.A returned device assessment could not be performed as the device was not returned for analysis.It was indicated that was believed to be possibly due to a break in the chordae following the realization of the av loop.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Based on the information received, the root cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER MUSCULAR VSD OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20017555
Report Number2135147-2024-04016
Device Sequence Number12909070
Product Code MLV
UDI-Device Identifier00811806011837
UDI-Public(01)00811806011837(17)271031(10)8757589
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P040040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9-VSD-MUSC-014
Device Lot Number8757589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZER TREVISIO INTRAVASCULAR DS, 9-ATV09F45/80
Patient Age80 YR
Patient SexUnknown